Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Nil 3-Armendariz Rings"
written by Eltiyeb Ali, Ayoub Elshokry, Zhongkui Liu,
published by Advances in Pure Mathematics, Vol.3 No.9, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Algebraic Authentication Scheme
2017
[2] NIL 3-ARMENDARIZ RINGS RELATIVE TO A MONOID
International Journal of Pure and Applied Mathematics, 2014
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top